Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the cause for dark blood clots and cramping with bowel movement after taking silver nitrate cauterization during pregnancy?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3572 Questions
I am 6 weeks pregnant went yesterday to my MD had normal transvag ultrasound with positive heartbeat. Had vaginal exam started bleeding MD stated that I had 5 blood vessels bleeding R/T previous cryosurgery in 2012. Last night approx. 12 hours after silver nitrate cauterization had gush of dark red blood with clots and moderate cramping with BM . Doctor's office is not open...don't know if this is necessary to go to ER or wait for Doctor's office to open Thursday??
Posted Mon, 13 Jan 2014 in Menstruation and Miscarriage
Answered by Dr. Mahesh Koregol 5 hours later
Brief Answer: yed Detailed Answer: Hi You are right. If vessels are open due to previous cryosurgery bleeding from those vessels could be more. Do please visit ER to get examined about location of bleeding vessels. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor